Bitangents of non-smooth tropical quartics

  • Heejong Lee

    Yonsei University, Seoul, Republic of Korea
  • Yoav Len

    University of Waterloo, Canada


We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.

Cite this article

Heejong Lee, Yoav Len, Bitangents of non-smooth tropical quartics. Port. Math. 75 (2018), no. 1, pp. 67–78

DOI 10.4171/PM/2011